# SDR AWXA200200182

- Difficulty date: March 1, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 39,469 hours, 18,193 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0181
- Condition: Burst
- Location: Nlg
- Part time: 5,306 hours, 2,121 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL TURN INTO PHX WHEN LANDING GEAR WAS EXTENDED ECAM INDICATED A LOSS OF GREEN SYSTEM HYDRAULIC PRESSURE.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED UNEVENTFULLY WITH ALTERNATE HYDRAULIC SYSTEM OPERATING NORMALLY.  NOSE WHEEL STEERING INOPERATIVE AFTER LANDING AND AIRCRAFT REQUIRED TOW TO GATE.  MAINTENANCE FOUND THE LT MAIN LANDING GEAR DOOR RETRACT ACTUATOR FLEX LINE HAD BURST.  REMOVED AND REPLACED THE LT MAIN LANDING GEAR DOOR RETRACT FLEX LINE.  MAINTENANCE ALSO FOLLOWED PROCEDURES FOR POSSIBLE PUMP CAVITATION AMM 29-00-00-280-006 AND REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-13-51-401.
